Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Invariant subspaces of certain linear operators


Author: Ky Fan
Journal: Bull. Amer. Math. Soc. 69 (1963), 773-777
DOI: https://doi.org/10.1090/S0002-9904-1963-11028-9
MathSciNet review: 0158268
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Espaces vectoriels topologiques, Actualités Sci. Ind., nos. 1189, 1229, Hermann, Paris, 1953, 1955.
  • 2. Ky Fan, A generalization of Tychonoff’s fixed point theorem, Math. Ann. 142 (1960/1961), 305–310. MR 0131268, https://doi.org/10.1007/BF01353421
  • 3. I. S. Iohvidov, Unitary operators in a space with an indefinite metric, Har′kov. Gos. Univ. Uč. Zap. 29 = Zap. Mat. Otd. Fiz.-Mat. Fak. i Har′kov. Mat. Obšč. (4) 21 (1949), 79–86 (Russian). MR 0081452
  • 4. I. S. Iohvidov and M. G. Kreĭn, Spectral theory of operators in spaces with indefinite metric. I, Amer. Math. Soc. Transl. (2) 13 (1960), 105–175. MR 0113145
  • 5. M. G. Kreĭn, On an application of the fixed point principle in the theory of linear transformations of spaces with an indefinite metric, Uspehi Matem. Nauk (N.S.) 5 (1950), no. 2(36), 180–190 (Russian). MR 0048702
  • 6. L. Pontrjagin, Hermitian operators in spaces with indefinite metric, Bull. Acad. Sci. URSS. Sér. Math. [Izvestia Akad. Nauk SSSR] 8 (1944), 243–280 (Russian, with English summary). MR 0012200


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-11028-9